Bayesian stochastic search for VAR model restrictions

George, Edward I., Sun, Dongchu, Ni, Shawn . Journal of Econometrics 2008. 142 (1) :553-580

Locate this article in:

Bibtex

@article{CIS-249627,
  Author = {George, Edward I. and Sun, Dongchu and Ni, Shawn},
  Title = {Bayesian stochastic search for VAR model restrictions},
  Journal = {Journal of Econometrics},
  Volume = {142},
  Number = {1},
  Year = {2008},
  Pages = {553--580},
  Keywords = {Stochastic search, Markov chain Monte Carlo, bayesian var}
}

Similar articles